I just read a post about a boy 7 years old who smeared fecus. I too have a son who had anxiety problems in school & was put on prozac in the second grade. Within one month he was manic and smearing fecus in the school bathrooms. At the time all he would say about it was he was mad at the art teacher, he felt she hated all of his work. She would ask him to redue everything. Maybe he was not doing the assignment that his assigned. He was diagnosed with bipolar and later Dyslexia, Dysgraphia,and LD in math. I have wondered why he did this behavior was it due to the prozac or was he that unhappy in school. At the time his anxities with learning where in the severe range. He was literally pulling out his hair and going bald. What do you think? I have read that can be a red flag sign of sexual abuse. We have never seen any signs of sexual abuse. My son is now 12 and still suffers greatly in school with the LD. When hyomanic he does like to start small tissues, or grass on fire, which my nephew taught him to do thinking it was fun. My son says he thinks fires are cool. I have also read this could be a sign of sexual abuse. What do you think?
I don't think either of those signs directly point to sexual abuse, but both of those signs point to a problem that has to be addressed...is your son seeing a therapist as well as receiving medications? If not, he should.
Yes, he does see a Psychologist. She is aware of all the issues we have seen. He has been on medication for around 5 years for Bipolar & ADHD. My son has had many things in his life affect him emotionally. We are trying very hard to work it out for him.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.